# SDR SWAA2023053144687

- Difficulty date: May 2, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 344-360 LBL 1 WL 208.<[01] REMOVED INTERCOSTAL BETWEEN BS 344 TO BS 360; WL 206;BL 0 IAW SRM 51-40-02.  CRACK ON INTERCOSTAL IT'S OUT OF LIMITS WILL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[02] RECEIVED NEW INTERCOSTAL P/N:141A5410U23;LOT:1502441-1 AND LOCATED AND DRILLED BETWEEN BS 344 TO BS 360; WL 206;BL 0 IAW SRM 51-40-05 AND DWG:141A5410 ID:0023. REQUEST OK TO INSTALL NEW INTERCOSTAL.;[03] VERIFIED CORRECTIVE ACTIONS 1 & 2. OK TO INSTALL NEW INTERCOSTAL.;[04] INSTALLED NEW INTERCOSTAL BETWEEN BS 344 TO BS 360; WL 206;BL 0 IAW SRM 51-40-02 AND DWG: 141A5400 ID:0032 REV:-;[05] VERIFIED CORRECTIVE ACTION 4;[06] CORRECTED TABLE;[07] CORRECTED TABLE;[08] VERIFIED CORRECTIVE ACTION 6-7 AND MEASUREMENT TABLE;[09] CHANGED REPAIR TYPE;[10] CHANGED REPAIR TYPE;[11] VERIFIED CORRECTIVE ACTION 9-10 AND MEASUREMENT TABLE
